MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE FG CINCHLOCK FLEX KNOTLESS ANCHOR WITH INSERTER; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

STRYKER ENDOSCOPY-SAN JOSE FG CINCHLOCK FLEX KNOTLESS ANCHOR WITH INSERTER; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number CAT02643
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the anchor did not release properly and lead to the suture being cut and half the anchor remained on the deployment handle.This lead to no suture, half the anchor being left in the bone.
 
Additional Manufacturer Narrative
Correction to section d4: lot # and h4: manufacturing date.
 
Event or Problem Description

Brand Name
FG CINCHLOCK FLEX KNOTLESS ANCHOR WITH INSERTER
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key24560115
Report Number0002936485-2026-00150
Device Sequence Number9466643
Product Code MBI
UDI-Device Identifier07613327123661
UDI-Public07613327123661
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K151314
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCAT02643
Device Lot Number25245AE2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/09/2026
Supplement Date Received by Manufacturer04/17/2026
Initial Report FDA Received Date03/10/2026
Supplement Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown